中国物理学会期刊网
Chin. Phys. Lett.  2002, Vol.19 Issue (10): 1399-1402  
General Solution and Fractal Localized Structures for the (2+1)-Dimensional Generalized Ablowitz-Kaup-Newell-Segur System
1Department of Physics, Zhejiang Lishui Normal College, Lishui 323000 2Department of Physics, Zhejiang University, Hangzhou 310027 3Institute of Nonlinear Physics, Zhejiang Normal University, Jinhua 321004 4Shanghai Institute of Mathematics and Mechanics, Shanghai University, Shanghai 200072

Abstract

Using the standard truncated Painlevé expansions, we derive a quite general solution of the (2+1)-dimensional generalized Ablowitz-Kaup-Newell-Segur (AKNS) system. Except for the usual localized solutions, such as dromions, lumps, and ring soliton solutions, etc., some special localized excitations with fractal behaviour, i.e., the fractal dromion and fractal lump excitations, are obtained by some types of lower-dimensional fractal patterns.

引用本文

[英文]
ZHENG Chun-Long, , ZHANG Jie-Fang,. General Solution and Fractal Localized Structures for the (2+1)-Dimensional Generalized Ablowitz-Kaup-Newell-Segur System[J]. CPL, 2002, 19(10): 1399-1402.
使用本文
PACS
本文作者
阅读笔记
在左边选中内容后,点击→加入笔记。笔记内容将复制到下面文本框中,点击保存按钮可保存在个人文献中心中
              
数据正在加载中...
中国物理学会期刊网